# SDR SWIA95696

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Engine: Pwa PW118A
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Worn
- Location: Lt Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON CABLES WORN OUTBOARD OF NACELLE.  REPLACED LT AILERON CABLES PER MM 27-00-01.
